Acetaminophen Powder 100 grams.
99.9% Pure, USP, Pharmaceutical grade. No additives, fillers, flow agents, flavors or preservatives. Processed on dedicated equipment to prevent cross contamination.
We are the first retail company to bring truly pure acetaminophen powder to the retail market and have done years of research into this particular source to bring you the absolute best. Learn more about our selection process.
For accurate portions, a digital scale is suggested.
Serving Size: One level scoop (1/8th teaspoon) yields approximately 380 mg. (Scoop Enclosed)
Adults: Up to 1000 mg at any one time. Maximum daily dose in 24 hours for adults: NO MORE THAN 3,250 mg.
Children: Always use a scale and consult a medical professional for use and dosage guidelines.
Active ingredient: Acetaminophen USP powder. Inactive ingredients: None.
Uses: Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Temporarily reduces fever.
USE WIH CAUTION.
Powdered Acetaminophen is easily over consumed. Over consumption is a medical emergency even if you do not notice any symptoms and can lead to permanent damage or death. Seek emergency medical attention if an overdose is suspected. US poison control (800) 222-1222
Liver damage warning:
This product contains acetaminophen. The maximum daily dose of this product is (3,250 mg) in 24 hours for adults; for children seek medical advice. Severe liver damage may occur if taken in excess. Do not use if you have 3 or more alcoholic drinks every day.
Acetaminophen may cause severe skin reactions. Symptoms may include: Skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.
Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Or if you are allergic to acetaminophen.
Pregnancy & Breast-Feeding:
If pregnant or breast-feeding, ask a health professional before use.